Arithmetic intersection theory

Henri Gillet; Christophe Soulé

Publications Mathématiques de l'IHÉS (1990)

  • Volume: 72, page 93-174
  • ISSN: 0073-8301

How to cite

top

Gillet, Henri, and Soulé, Christophe. "Arithmetic intersection theory." Publications Mathématiques de l'IHÉS 72 (1990): 93-174. <http://eudml.org/doc/104073>.

@article{Gillet1990,
author = {Gillet, Henri, Soulé, Christophe},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {intersection-product on the arithmetic Chow groups; Green's currents; Chow's moving lemma},
language = {eng},
pages = {93-174},
publisher = {Institut des Hautes Études Scientifiques},
title = {Arithmetic intersection theory},
url = {http://eudml.org/doc/104073},
volume = {72},
year = {1990},
}

TY - JOUR
AU - Gillet, Henri
AU - Soulé, Christophe
TI - Arithmetic intersection theory
JO - Publications Mathématiques de l'IHÉS
PY - 1990
PB - Institut des Hautes Études Scientifiques
VL - 72
SP - 93
EP - 174
LA - eng
KW - intersection-product on the arithmetic Chow groups; Green's currents; Chow's moving lemma
UR - http://eudml.org/doc/104073
ER -

References

top
  1. [EGA IV] J. DIEUDONNÉ and A. GROTHENDIECK, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., 20 (1964), 24 (1965), 28 (1966), 32 (1967). 
  2. [Ar 1] S. J. ARAKELOV, Intersection theory of divisors on an arithmetic surface, Math. USSR Izvestija, 8 (1974), 1167-1180. Zbl0355.14002MR57 #12505
  3. [Ar 2] S. J. ARAKELOV, Theory of intersections on an arithmetic surface, Proc. Int. Congr. of Mathematicians, 1, Vancouver, 1975, 405-408. Zbl0351.14003MR57 #6031
  4. [B-F-M] P. BAUM, W. FULTON and R. MACPHERSON, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S., 45 (1975), 101-145. Zbl0332.14003MR54 #317
  5. [Be 1] A. A. BEILINSON, Higher regulators and values of L-functions, J. Soviet Math., 30 (1985), 2036-2070. Zbl0588.14013
  6. [Be 2] A. A. BEILINSON, Height pairings between algebraic cycles, Contempory Math., 67 (1987), 1-24. Zbl0624.14005MR89g:11052
  7. [Bl 1] S. BLOCH, Height pairings for algebraic cycles, in Proc. Luminy conference on algebraic K-theory (Luminy, 1983), J. Pure Appl. Algebra, 34 (1984), 119-145. Zbl0577.14004MR86h:14015
  8. [Bl 2] S. BLOCH, Algebraic K-theory and class-field theory for arithmetic surfaces, Ann. of Math., 114 (1981), 229-265. Zbl0512.14009MR83m:14025
  9. [Bl 3] S. BLOCH, Algebraic cycles and higher K-theory, Advances in Math., 61 (1986), 267-304. Zbl0608.14004MR88f:18010
  10. [B-G-S] J. M. BISMUT, H. GILLET and C. SOULÉ, Complex immersions and Arakelov geometry, The Grothendieck Festschrift, 1, Progress in Mathematics, Birkhauser, Boston, 1990, 249-331. Zbl0744.14015MR92a:14019
  11. [B-G] S. BLOCH and P. GRIFFITHS, A Theorem about normal functions associated to Lefschetz pencils on algebraic varieties, preprint, 1971. 
  12. [B-H] A. BOREL and A. HAEFLIGER, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), 461-513. Zbl0102.38502MR26 #6990
  13. [B-M] A. BOREL and J. MOORE, Homology theory for locally compact spaces, Michigan Math. J., 7 (1960), 137-159. Zbl0116.40301MR24 #A1123
  14. [C] J. CHEEGER, Multiplication of differential characters, Instituto Nazionale di Alta Mathematica, Symposia Mathematica, XI (1973), 441-445. Zbl0285.53014MR58 #7648
  15. [C-S] J. CHEEGER and J. SIMONS, Differential characters and geometric invariants, in Geometry and Topology, Lectures notes in Mathematics, 1167, Berlin, Springer Verlag, 1980, 50-80. Zbl0621.57010MR87g:53059
  16. [Co-G] M. CORNALBA and P. GRIFFITHS, Analytic Cycles and Vector Bundles on Non-compact Algebraic Varieties, Inv. Math., 28 (1975), 1-106. Zbl0293.32026MR51 #3505
  17. [De 1] P. DELIGNE, Théorie de Hodge II, Pub. Math. I.H.E.S., 40 (1972), 5-57. Zbl0219.14007
  18. [De 2] P. DELIGNE, Le déterminant de la cohomologie, Contemporary Mathematics, 67 (1987), 93-178. Zbl0629.14008MR89b:32038
  19. [Do] P. DOLBEAULT, Formes différentielles et cohomologie sur une variété analytique complexe I, Ann. of Math., 64 (1956), 83-130. Zbl0072.40603MR18,670e
  20. [E-S] S. EILENBERG and N. STEENROD, Foundations of algebraic topology, Princeton Univ. Press, 1952. Zbl0047.41402MR14,398b
  21. [F] G. FALTINGS, Calculus on arithmetic surfaces, Ann. of Math., 119 (1984), 387-424. Zbl0559.14005MR86e:14009
  22. [Fu] W. FULTON, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, Band 2, Berlin-Heidelberg, Springer Verlag, 1984. Zbl0541.14005MR85k:14004
  23. [Gi 1] H. GILLET, Riemann-Roch Theorems for higher algebraic K-theory, Advances in Math., 40 (1981), 203-289. Zbl0478.14010MR83m:14013
  24. [Gi 2] H. GILLET, Some new Gysin homomorphisms for the Chow homology of varieties, Proc. L.M.S. (3), 50 (1980), 57-68. Zbl0596.14003
  25. [Gi 3] H. GILLET, An introduction to higher dimensional Arakelov theory, Contemporary Math., 67 (1987), 209-228. Zbl0621.14004MR88h:14005
  26. [Gi 4] H. GILLET, K-theory and intersection theory revisited, K-theory, 1 (1987), 407-415. Zbl0651.14001MR89c:14014
  27. [G-S 1] H. GILLET and C. SOULÉ, Intersection sur les variétés d'Arakelov, C.R. Acad. Sci. Paris, 299, Série I, 1984, 563-566. Zbl0607.14003MR86a:14019
  28. [G-S 2] H. GILLET and C. SOULÉ, Classes caractéristiques en théorie d'Arakelov, C.R. Acad. Sci. Paris, 301, Série I, 1985, 439-442. Zbl0613.14007MR87f:14002
  29. [G-S 3] H. GILLET and C. SOULÉ, Intersection theory using Adams operations, Inv. Math., 90 (1987), 243-278. Zbl0632.14009MR89d:14005
  30. [G-S 4] H. GILLET and C. SOULÉ, Characteristic classes for algebraic vector bundles with Hermitian metrics, I, II, Ann. of Math., 131 (1990), 163-203 and 205-238. Zbl0715.14018MR91m:14032a
  31. [G-S 5] H. GILLET and C. SOULÉ, Differential characters and arithmetic intersection theory, in Algebraic K-Theory: Connections with Geometry and Topology (ed. by J. F. JARDINE and V. P. SNAITH), NATO ASI, Series C, 279, Kluwer Academic Publishers, 1989, 29-68. Zbl0719.14003MR91j:14017
  32. [Gr 1] D. GRAYSON, The K-theory of hereditary categories, J. Pure Appl. Algebra, 11 (1977), 67-74. Zbl0372.18004MR57 #16385
  33. [Gr 2] D. GRAYSON, Localization for flat modules in algebraic K-theory, J. Algebra, 61 (1979), 463-496. Zbl0436.18010MR82c:14011
  34. [G-H] P. GRIFFITHS and J. HARRIS, Principles of algebraic geometry, John Wiley & Sons, 1978. Zbl0408.14001MR80b:14001
  35. [G-H-V] W. GREUB, S. HALPERIN and R. VANSTONE, Connections, curvature and cohomology, 1, New York, Academic Press, 1972. Zbl0322.58001
  36. [Ha] R. HARTSHORNE, Algebraic Geometry, Graduate Texts in Mathematics, 52, New York, Springer Verlag, 1977. Zbl0367.14001MR57 #3116
  37. [H-L] M. HERERA and D. LIEBERMAN, Duality and the deRham cohomology of infinitesimal neighborhoods, Inv. Math., 13 (1971), 97-124. Zbl0218.32005
  38. [Hi] H. HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-326. Zbl0122.38603MR33 #7333
  39. [Hr] P. HRILJAC, Heights and Arakelov's Intersection Theory, Am. J. Math., 107 (1985), 23-38. Zbl0593.14004MR86c:14024
  40. [H-P] M. HARRIS and D. H. PHONG, Cohomologie de Dolbeault à croissance logarithmique à l'infini, C.R. Acad. Sci. Paris, 302 (1986), 307-310. Zbl0597.32025MR88a:32036
  41. [J] J.-P. JOUANOLOU, Une suite exacte de Mayer-Vietoris en K-théorie algébrique, in Algebraic K-theory I, Proceedings of the 1972 Battelle Institute Conference, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 293-316. Zbl0291.14006MR53 #13231
  42. [K 1] J. KING, The currents defined by algebraic varieties, Acta Math., 127 (1971), 185-220. Zbl0224.32008MR52 #14359
  43. [K 2] J. KING, Global residues and intersections on a complex manifold, Trans. Am. Math. Soc., 192 (1974), 163-199. Zbl0301.32005MR49 #3198
  44. [K 3] J. KING, Refined residues, Chern forms, and intersections, in Value distribution theory, Part A, New York, Dekker, 1974, 169-190. Zbl0307.32002MR50 #7565
  45. [Kl] S. KLEIMAN, Motives, in Algebraic Geometry, Oslo, 1970 (F. OORT, ed.), Wolters-Noordhoff, Groningen, 1972, 53-82. MR52 #3152
  46. [K-M] F. KNUDSEN and D. MUMFORD, The projectivity of the moduli space of stable curves I, preliminaries on “det” and “Div”, Math. Scand., 39 (1976), 19-55. Zbl0343.14008MR55 #10465
  47. [L 1] S. LANG, Differential Manifolds, New York, Springer Verlag, 1985. Zbl0551.58001MR85m:58001
  48. [L 2] S. LANG, Algebraic Number Theory, Addison-Wesley (Reading), 1970. Zbl0211.38404MR44 #181
  49. [Le] P. LELONG, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, 95 (1957), 239-262. Zbl0079.30901MR20 #2465
  50. [Q] D. QUILLEN, Higher Algebraic K-theory I, in Algebraic K-theory I, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 85-147. Zbl0292.18004MR49 #2895
  51. [deRh] G. DERHAM, Variétés différentiables : formes, courants, formes harmoniques, Paris, Hermann, 1960. Zbl0089.08105
  52. [R] J. ROBERTS, Chow's moving lemma, in Algebraic Geometry, Oslo, 1970 (F. OORT ed.), Wolters-Noordhoff, Groningen, 1972, 89-96. MR52 #3154
  53. [Sch] L. SCHWARTZ, Théorie des distributions, nouvelle édition, Paris, Hermann, 1966. Zbl0149.09501MR35 #730
  54. [Se] J.-P. SERRE, Algèbre locale, Multiplicités, 3rd ed., Lecture Notes in Mathematics, 11, Berlin, Springer Verlag, 1975. Zbl0296.13018
  55. [Sha] B. V. SHABAT, Distribution of values of holomorphic mappings, Translations of Mathematical Monographs, 61, Am. Math. Soc. (Providence), 1985. Zbl0564.32016MR86k:32023
  56. [She] V. V. SHECHTMANN, Riemann-Roch's theorem in Algebraic K-theory, Dep. Viniti, No. 2425-79 (1979). 
  57. [So] C. SOULÉ, Opérations en K-théorie algébrique, Canadian Journal of Math., 37 (1985), 488-550. Zbl0575.14015MR87b:18013
  58. [Sp] E. SPANIER, Algebraic Topology, New York, McGraw-Hill, 1966. Zbl0145.43303MR35 #1007
  59. [Sz 1] L. SZPIRO, Séminaire sur les pinceaux de courbes de genre au moins deux, Astérisque, n° 86 (1981), Société Math. de France. Zbl0463.00009MR83c:14020
  60. [Sz 2] L. SZPIRO, Présentation de la théorie d'Arakelov, Contemporary Math., 67 (1987), 279-293. Zbl0634.14012MR89c:14005
  61. [V] J.-L. VERDIER, Le théorème de Riemann-Roch pour les intersections complètes, Astérisque, n° 36-37 (1976), 189-228. Zbl0334.14026
  62. [W] C. WEIBEL, Homotopy algebraic K-theory, Contemporary Mathematics, 83 (1989), 461-488. Zbl0669.18007MR90d:18006
  63. [We 1] A. WEIL, Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, in Collected Papers, 1, New York, Springer Verlag, 1980, 236-240. 
  64. [We 2] A. WEIL, Letter to Simone Weil [1940a], in Collected Papers, 1, New York, Springer Verlag, 1980, 244-255. 
  65. [We l] R. O. WELLS, Differential analysis on complex manifolds, Englewood Cliffs, N.J., Prentice Hall, 1973. Zbl0262.32005MR58 #24309a
  66. [J] J.-P. JOUANOLOU, Une suite exacte de Mayer-Vietoris en K-théorie algébrique, in Algebraic K-theory I, Proceedings of the 1972 Battelle Institute Conference, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 293-316. Zbl0291.14006MR53 #13231
  67. [K 1] J. KING, The currents defined by algebraic varieties, Acta Math., 127 (1971), 185-220. Zbl0224.32008MR52 #14359
  68. [K 2] J. KING, Global residues and intersections on a complex manifold, Trans. Am. Math. Soc., 192 (1974), 163-199. Zbl0301.32005MR49 #3198
  69. [K 3] J. KING, Refined residues, Chern forms, and intersections, in Value distribution theory, Part A, New York, Dekker, 1974, 169-190. Zbl0307.32002MR50 #7565
  70. [Kl] S. KLEIMAN, Motives, in Algebraic Geometry, Oslo, 1970 (F. OORT, ed.), Wolters-Noordhoff, Groningen, 1972, 53-82. Zbl0285.14005MR52 #3152
  71. [K-M] F. KNUDSEN and D. MUMFORD, The projectivity of the moduli space of stable curves I, preliminaries on “det” and “Div”, Math. Scand., 39 (1976), 19-55. Zbl0343.14008MR55 #10465
  72. [L 1] S. LANG, Differential Manifolds, New York, Springer Verlag, 1985. Zbl0551.58001MR85m:58001
  73. [L 2] S. LANG, Algebraic Number Theory, Addison-Wesley (Reading), 1970. Zbl0211.38404MR44 #181
  74. [Le] P. LELONG, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, 95 (1957), 239-262. Zbl0079.30901MR20 #2465
  75. [Q] D. QUILLEN, Higher Algebraic K-theory I, in Algebraic K-theory I, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 85-147. Zbl0292.18004MR49 #2895
  76. [deRh] G. DERHAM, Variétés différentiables : formes, courants, formes harmoniques, Paris, Hermann, 1960. Zbl0089.08105
  77. [R] J. ROBERTS, Chow's moving lemma, in Algebraic Geometry, Oslo, 1970 (F. OORT ed.), Wolters-Noordhoff, Groningen, 1972, 89-96. MR52 #3154
  78. [Sch] L. SCHWARTZ, Théorie des distributions, nouvelle édition, Paris, Hermann, 1966. Zbl0149.09501MR35 #730
  79. [Se] J.-P. SERRE, Algèbre locale, Multiplicités, 3rd ed., Lecture Notes in Mathematics, 11, Berlin, Springer Verlag, 1975. Zbl0296.13018
  80. [Sha] B. V. SHABAT, Distribution of values of holomorphic mappings, Translations of Mathematical Monographs, 61, Am. Math. Soc. (Providence), 1985. Zbl0564.32016MR86k:32023
  81. [She] V. V. SHECHTMANN, Riemann-Roch's theorem in Algebraic K-theory, Dep. Viniti, No. 2425-79 (1979). 
  82. [So] C. SOULÉ, Opérations en K-théorie algébrique, Canadian Journal of Math., 37 (1985), 488-550. Zbl0575.14015MR87b:18013
  83. [Sp] E. SPANIER, Algebraic Topology, New York, McGraw-Hill, 1966. Zbl0145.43303MR35 #1007
  84. [Sz 1] L. SZPIRO, Séminaire sur les pinceaux de courbes de genre au moins deux, Astérisque, n° 86 (1981), Société Math. de France. Zbl0463.00009MR83c:14020
  85. [Sz 2] L. SZPIRO, Présentation de la théorie d'Arakelov, Contemporary Math., 67 (1987), 279-293. Zbl0634.14012MR89c:14005
  86. [V] J.-L. VERDIER, Le théorème de Riemann-Roch pour les intersections complètes, Astérisque, n° 36-37 (1976), 189-228. Zbl0334.14026
  87. [W] C. WEIBEL, Homotopy algebraic K-theory, Contemporary Mathematics, 83 (1989), 461-488. Zbl0669.18007MR90d:18006
  88. [We 1] A. WEIL, Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, in Collected Papers, 1, New York, Springer Verlag, 1980, 236-240. 
  89. [We 2] A. WEIL, Letter to Simone Weil [1940a], in Collected Papers, 1, New York, Springer Verlag, 1980, 244-255. 
  90. [Wel] R. O. WELLS, Differential analysis on complex manifolds, Englewood Cliffs, N.J., Prentice Hall, 1973. Zbl0262.32005MR58 #24309a

Citations in EuDML Documents

top
  1. M. Elkadi, Une version effective du théorème de Briançon-Skoda dans le cas algébrique discret
  2. Henri Gillet, Damian Rössler, Christophe Soulé, An arithmetic Riemann-Roch theorem in higher degrees
  3. Annette Werner, Non-archimedean intersection indices on projective spaces and the Bruhat-Tits building for P G L
  4. Klaus Künnemann, Height pairings for algebraic cycles on abelian varieties
  5. Klaus Künnemann, Some remarks on the arithmetic Hodge index conjecture
  6. Jean-Michel Bismut, Equivariant short exact sequences of vector bundles and their analytic torsion forms
  7. José Ignacio Burgos, A C logarithmic Dolbeault complex
  8. Jean-Benoît Bost, Théorie de l'intersection et théorème de Riemann-Roch arithmétiques
  9. Carlo Gasbarri, Hauteurs canoniques sur l'espace de modules des fibrés stables sur une courbe algébrique
  10. Shun Tang, Uniqueness of equivariant singular Bott-Chern classes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.